# SDR DALA13061299010

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 52,320 hours, 41,114 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  NOTED SEAT MOUNTED EMERGENCY LIGHTS AT THE FORWARD EMERGENCY EXIT ROW WERE INOPERATIVE. WIRE HARNESS REPLACED IAW AMM 33-52-01 AND OPS CHECKED NORMAL.
